# SDR SWIA202161694

- Difficulty date: April 28, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTE RH AILERON TO BACK SHOP TO REMOVE AND REPLACE SWEDGED BEARINGS AND BUSHINGS AT HINGE POINTS (INBD, MID, OUTBD) ON RH AILERON PER AMM    (C-CHECK RO 10/07/2021)   REMOVED AND REPLACED RH AILERON SWEDGED BEARINGS AND BUSHINGS IAW CRJ 200 AMM 20-26-00-910-808 AND REO 601R-57-61-324 REV A DATED 2011/11/22.
